# SDR AWXA200600212

- Difficulty date: January 9, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CORROSION ALONG LT INBOARD SEAT TRACK AT Y765, FROM FS 36 TO FS 41 IN 6 LOCATIONS.  MAINTENANCE FOUND THE CORROSION TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15.  SEAT TRACK WAS REMOVED AND NEW TRACK WAS INSTALLED FROM FS 36 TO FS 41 AT Y765 IAW AIRBUS 320 SRM 51-42-11.
